Alert archive / Missouri / Flash Flood Warnings in 2004
Flash Flood Warning 14, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at May 24, 2004, 9:29 PM CDT for Macon County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2004, 9:29 PM CDT (02:29 UTC)
- Expired
- May 25, 2004, 3:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
County Macon County, MO
The radar
The Pleasant Hill radar (KEAX), 184 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.5 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3762 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1037 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 327 m²/s²
- Significant tornado parameter
- 6.4
- Supercell composite
- 25.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KEAX 250231
FFWEAX
MOC121-250830-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
929 PM CDT MON MAY 24 2004
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MACON COUNTY IN NORTH CENTRAL MISSOURI
* UNTIL 330 AM CDT
* AT 927 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING INTO THE WARNED
AREA. THIS RAIN WILL BE OCCURRING ON TOP OF THE HEAVY RAIN THAT
FELL EARLIER IN THE EVENING.
* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...ANABEL...ATLANTA...AXTELL...CALLAO...ELMER...ETHEL...
GOLDSBERRY...LONG BRANCH STATE PARK...MACON...NEW CAMBRIA AND
BEVIER. SOME OF THE CREEKS OF CONCERN INCLUDE STINKING CREEK...
BRUSH CREEK...TEN MILE CREEK...RICHLAND CREEK...AND WALNUT
CREEK.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.
LAT...LON 4001 9239 3964 9233 3963 9265 3973 9267
3974 9280 4001 9282
$$
PC1 follow-up statement
000
WGUS73 KEAX 250638
FFSEAX
MOC121-250730-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
135 AM CDT TUE MAY 25 2004
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR MACON COUNTY HAS
BEEN CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY OR TO THE
NATIONAL WEATHER SERVICE IN PLEASANT HILL.
LAT...LON 3999 9237 3963 9233 3965 9266 3975 9266
3976 9281 4000 9282
$$
PCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at May 24, 3:30 AM CDT, 17 hours 59 minutes earlier.
Area forecast discussion, May 24, 3:30 AM CDT, 17 hours 59 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR DATE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 330 AM CDT MON MAY 24 2004 .DISCUSSION... THE NORTHERN HALF OF THE FORECAST AREA IS IN A MODERATE TO HIGH RISK FOR SEVERE STORMS TODAY, AND THE ENTIRE FORECAST AREA IS OUTLOOKED FOR EXCESSIVE RAIN POTENTIAL BY THE HPC FOR THE NEXT 24 HOURS. A FLOOD WATCH WILL BE ISSUED FOR THE ENTIRE FORECAST AREA THROUGH TONIGHT. COUNTIES ALONG AND SOUTH OF THE MISSOURI RIVER WILL HAVE THE WATCH LINGER THROUGH TUESDAY MORNING. THE HAZARDOUS WEATHER OUTLOOK (STLHWOEAX) WILL BE STRONGLY WORDED FOR THE POTENTIAL FOR STRONG TORNADOES NORTH OF KANSAS CITY TO KIRKSVILLE THIS AFTERNOON AND EVENING. ACCORDING TO LATEST SURFACE PLOTS, THE FRONT THAT PUSHED THROUGH NORTHERN MISSOURI YESTERDAY AFTERNOON HAS BEGUN TO BULGE NORTHWARD IN KANSAS. THE NORTHWARD MOVEMENT HAS BEEN PROMPTED BY THE DEVELOPMENT OF A LOW LEVEL JET OVER THE CENTRAL PLAINS. THE MOVEMENT AND ULTIMATE DESTINATION OF THE WARM FRONT WILL BE A CRITICAL MATTER TODAY. THE 00 UTC MODELS PLACE THE WARM FRONT FROM FAIRBURY, NEBRASKA TO NEAR KIRKSVILLE BY LATE AFTERNOON. CONVECTIVE INITIATION WILL LIKELY BE QUITE EARLY (18Z-20Z) THIS AFTERNOON OVER SOUTHEAST NEBRASKA AND NORTHEAST KANSAS NEAR THE INTERSECTION OF THE DRYLINE AND WARM FRONT. 700MB TEMPERATURES OVER WEST TEXAS AND NEW MEXICO WERE ONLY 10 TO 12C AT 00Z, NOT WARM ENOUGH TO BUILD A SIGNIFICANT CAP TODAY OVER THE CENTRAL UNITED STATES. ONCE STORMS IGNITE, THEY WILL BECOME SEVERE VERY QUICKLY. 500MB WINDS APPROACHING 50KTS AND A LOW LEVEL JET (850MB) EXCEEDING 35KTS WILL CONTRIBUTE TO VERY HIGH VALUES OF STORM RELATIVE HELICITY, ESPECIALLY IN THE VICINITY OF THE WARM FRONT. THE SPC MAKES MENTION OF THE POSSIBILITY OF VIOLENT TORNADOES IN THEIR 6Z DISCUSSION GIVEN THE MAGNITUDE OF SHEAR AND INSTABILITY BY LATE AFTERNOON AND EARLY EVENING. THE REGION MOST UNDER THE GUN THIS AFTERNOON FOR TORNADOES IN MY ESTIMATION WILL BE FROM SAINT JOSEPH TO CHILLICOTHE TO PRINCETON. BY THE EVENING, AS THE LOW LEVEL JET VEERS, I ANTICIPATE STORMS THAT WILL CONGEAL INTO A DAMAGING BOW ECHO WITH EYES SET ON NORTHEAST MISSOURI. FLASH FLOOD GUIDANCE FOR NEARLY ALL COUNTIES IN THE PLEASANT HILL FORECAST AREA IS AT OR BELOW 2 INCHES. SEVERAL ROUNDS OF SEVERE STORMS WILL LIKELY DUMP HEAVY RAINS THIS EVENING OVER NORTHERN MISSOURI. AS OUTFLOW FROM THESE STORMS PUSHES THE FOCUS FURTHER SOUTH, STORMS INITIATING IN EASTERN KANSAS WILL LIKELY TRAIN OVER THE MISSOURI RIVER THROUGH THE EARLY MORNING HOURS. KOCH .PREVIOUS DISCUSSION... 300 PM CDT SUN... CONCERN CONTINUES TO BE THE THREAT OF CONVECTION THE NEXT COUPLE OF DAYS. THE COLD FRONT ACROSS THE EXTREME PORTION OF THE CWA THIS AFTERNOON IS EXPECTED TO BECOME STATIONARY ALONG THE MO/ARK BORDER TONIGHT WITH WEAK ISENTROPIC LIFT ON THE 305-310 THETA SURFACES ACROSS THE SOUTHWEST ZONES BY DAYBREAK. THUNDERSTORMS ARE POSSIBLE WITH ELEVATED INSTABILITY PRESENT. A FEW STORMS MAY PRODUCE SMALL HAIL. THE WEAK ISENTROPIC LIFT WILL CONTINUE DURING THE MORNING HOURS ACROSS MUCH OF THE CWA WITH SMALL HAIL POSSIBLE. THE THUNDERSTORMS WILL QUICKLY MOVE EAST OUT OF THE CWA BY EARLY AFTERNOON. CONCERN SHIFTS TO A SIGNIFICANT SEVERE WEATHER THREAT LATE MONDAY AFTERNOON AND MONDAY NIGHT. SHORTWAVE ENTERING THE NORTHERN AND CENTRAL PLAINS WILL INITIATE CYCLOGENESIS IN THE CENTRAL PLAINS...ACROSS CENTRAL KANSAS...WITH THE WARM FRONT PLACEMENT CRITICAL BY LATE AFTERNOON. MESOETA SUGGESTS THAT THE WARM FRONT WILL BE LOCATED NEAR OMA TO A LITTLE SOUTH OF DSM WITH THE GFS FURTHER SOUTH ACROSS NORTHWEST MISSOURI. AT THE CURRENT TIME...PREFER PLACEMENT OF THE MESOETA GIVEN STRONG LLJ AND STRONG PRESSURE FALLS IN NEBRASKA AHEAD OF NORTHERN PLAINS UPPER TROUGH. VERY HIGH INSTABILITY WILL EXISTS ALONG AND AHEAD OF THE FRONT IN NORTHWEST MISSOURI ALONG WITH STRONG SFC-6KM SHEAR OF 45-50KTS. AFTERNOON HEATING EXPECTED TO TRIGGER SUPERCELLS IN THE VICINITY OF THE WARM FRONT...AS PER HODOGRAPHS...AND MAY TRACK INTO EXTREME NORTHWEST MISSOURI DURING THE LATE AFTERNOON OR EVENING HOURS. ONLY FLY IN THE OINTMENT IS WHETHER AN OUTFLOW BOUNDARY WILL EXIST FROM MORNING CONVECTION IN THE CWA. HAVE DOUBTS THAT EXTENT OF CONVECTION MONDAY MORNING WILL PRODUCE AN OUTFLOW BOUNDARY. HOWEVER IT IS NOT OUT OF THE QUESTION. IF BOUNDARY DOES EXISTS ACROSS THE CWA...THREAT OF SUPERCELLS WILL INCREASE. OTHERWISE...AS THE UPPER TROUGH MOVES EAST MONDAY NIGHT...THE FRONT WILL BEGIN A GRADUAL TRACK SOUTHEAST INTO THE CWA. UNIDIRECTIONAL WIND PROFILES...MODEST SFC-3KM SHEAR AND INSTABILITY PARAMETERS SUGGEST THAT AN MCS WILL DEVELOP AND TRACK EAST SOUTHEAST. PREFER THE MODERATE TO STRONG INSTABILITY AS PER THE GFS AS THE MESOETA APPEARS TOO WEAK. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. HOWEVER...CORFIDI VECTORS SUGGESTS THAT TEMPORARY TRAINING OF ECHOES MAY OCCUR ALONG THE SLOW MOVING FRONT. PRECIPITABLE WATER VALUES ARE QUITE HIGH AND WITH FLASH FLOOD/HEADWATER GUIDANCE VALUES LOW...FLASH FLOODING/FLOODING IS A POSSIBILITY. WILL ISSUE HYDROLOGIC OUTLOOK WITH THIS AFTERNOONS PACKAGE. PRECIPITATION MAY LINGER ACROSS THE SOUTHERN ZONES TUESDAY MORNING DUE TO SLOW MOVEMENT OF THE FRONT AND UPPER TROUGH. IN THE EXTENDED PORTION OF THE FORECAST...THE MAIN FOCUS REMAINS ON AN UPPER LOW FORECAST TO STRENGTHEN OVER THE CALIFORNIA COAST AT THE BEGINNING OF THE WEEK. THE GFS CONTINUES TO BE THE FASTEST SOLUTION...BUT IS TRENDING SLOWER EACH RUN. WILL LEAN TOWARD THE SLOWER CANADIAN...ECMWF...AND GFS ENSEMBLE SOLUTIONS AGAIN TODAY...WHICH PROGRESS THE LOW ACROSS THE CENTRAL PLAINS ON FRIDAY. HAVE INTRODUCED CHANCE POPS ON FRIDAY. ANOTHER CHANCE FOR CONVECTION IS PROGGED FAIRLY AGREEABLY AMONGST MEDIUM RANGE MODEL SOLUTIONS TOWARD THE END OF THE WEEKEND...AS A NORTHERN STREAM TROUGH DEEPENS OVER THE ROCKIES AND EJECTS ACROSS THE CENTRAL CONUS. HAVE ADDED CHANCE POPS ON SUNDAY. TEMP-WISE...EXPECT ABOVE NORMAL TEMPERATURES TO PERSIST THROUGH THE PERIOD. DB/LS && .EAX WATCHES/WARNINGS/ADVISORIES... KS...FLASH FLOOD WATCH FROM 600 PM CDT MONDAY UNTIL 600 AM CDT TUESDAY FOR ZONES KSZ025...KSZ102. FLASH FLOOD WATCH FROM 600 PM CDT MONDAY UNTIL NOON CDT TUESDAY FOR ZONES KSZ057...KSZ060...KSZ103>105. MO...FLASH FLOOD WATCH FROM 600 PM CDT MONDAY UNTIL 600 AM CDT TUESDAY FOR ZONES MOZ001>008...MOZ011>017...MOZ020>025...MOZ030>033. FLASH FLOOD WATCH FROM 600 PM CDT MONDAY UNTIL NOON CDT TUESDAY FOR ZONES MOZ028>029...MOZ037>040...MOZ043>046...MOZ053>054.
Hazardous weather outlook, May 24, 12:51 PM CDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1251 PM CDT MON MAY 24 2004 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-251100- ...SEVERE WEATHER OUTBREAK EXPECTED THIS AFTERNOON AND THIS EVENING OVER EXTREME NORTHEAST KANSAS AND NORTHERN MISSOURI...VERY LARGE HAIL...DAMAGING WINDS...AND SIGNIFICANT TORNADOES POSSIBLE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE STORMS REMAIN LIKELY THIS AFTERNOON AND THIS EVENING OVER NORTHEAST KANSAS AND NORTHERN MISSOURI. HAIL AS LARGE AS BASEBALLS, SEVERE STRAIGHT LINE WINDS AND DESTRUCTIVE LONG TRACK TORNADOES ARE POSSIBLE. STORMS WILL IGNITE THIS AFTERNOON OVER NORTH CENTRAL AND NORTHEAST KANSAS...AS WELL AS SOUTHEAST NEBRASKA...ALONG THE INTERSECTION OF A WARM FRONT AND DRYLINE. STORMS WILL BECOME SEVERE QUICKLY IN A HIGHLY UNSTABLE, HIGHLY SHEARED ENVIRONMENT. BY AS EARLY AS 4 OR 5 PM, DANGEROUS SUPERCELL THUNDERSTORMS MAY MOVE INTO NORTHWEST MISSOURI. THE THREAT FOR TORNADOES WILL BE THE GREATEST IN THE ATCHISON, SAINT JOSEPH, ROCKPORT, KANSAS CITY...BETHANY AND GALLATIN AREAS LATE THIS AFTERNOON AND EARLY THIS EVENING. BY MID EVENING THE STORMS ARE EXPECTED TO CLUSTER INTO A COMPLEX OF SEVERE STORMS THAT WILL CONTINUE TO MOVE ACROSS NORTHERN INTO CENTRAL MISSOURI. LARGE HAIL, SEVERE STRAIGHT-LINE WINDS AND TORNADOES WILL BE POSSIBLE OVER ALL OF NORTHERN AND CENTRAL MISSOURI INCLUDING KANSAS CITY, CHILLICOTHE, TRENTON, KIRKSVILLE AND MOBERLY. FLOODING IS ALSO OF CONCERN FOR NORTHEAST KANSAS AND NORTHERN MISSOURI TONIGHT. SEVERAL ROUNDS OF HEAVY RAIN ARE LIKELY IN AREAS THAT HAVE RECEIVED ABUNDANT RAINS OVER THE LAST WEEK. A FLOOD WATCH IS IN EFFECT FOR TONIGHT NORTH OF INTERSTATE 70. HEAVY RAIN MAY LINGER INTO TUESDAY MORNING SOUTH OF THE INTERSTATE, SO A FLOOD WATCH IS IN EFFECT THROUGH NOON ON TUESDAY FOR KANSAS CITY, WARRENSBURG, SEDALIA AND HARRISONVILLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY IF HEAVY RAINS DEVELOP AS EXPECTED TONIGHT, MANY RIVERS WILL RISE RAPIDLY TUESDAY. FLOODING ALONG THE MISSOURI RIVER IS ALSO EXPECTED BY LATE THIS WEEK. HIGH WATER IS EXPECTED THURSDAY AND FRIDAY AS WATER FLOWS SOUTH FROM RECENT STORMS THAT HAVE RAVAGED NEBRASKA AND IOWA. SEVERE THUNDERSTORMS ARE ALSO POSSIBLE ON FRIDAY AND AGAIN ON SUNDAY AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION DEFINITELY WILL BE REQUIRED THIS AFTERNOON AND EVENING IN NORTHEAST KANSAS AND NORTHERN MISSOURI. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT (LOWER CASE) HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV. NRR
In the hours before
Local storm report, May 24, 8:37 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
837 PM CDT MON MAY 24 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0833 PM TSTM WND GST WATHENA 39.76N 94.95W
05/24/2004 60 MPH DONIPHAN KS AMATEUR RADIO
&&
GALocal storm report, May 24, 8:43 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
843 PM CDT MON MAY 24 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0841 PM HAIL 4 NE MILAN 40.24N 93.07W
05/24/2004 1.00 INCH SULLIVAN MO AMATEUR RADIO
&&
GALocal storm report, May 24, 8:44 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
844 PM CDT MON MAY 24 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0843 PM HAIL WATHENA 39.76N 94.95W
05/24/2004 0.75 INCH DONIPHAN KS AMATEUR RADIO
&&
GALocal storm report, May 24, 8:51 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
851 PM CDT MON MAY 24 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL SAVANNAH 39.94N 94.83W
05/24/2004 0.88 INCH ANDREW MO EMERGENCY MNGR
&&
GALocal storm report, May 24, 9:28 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
928 PM CDT MON MAY 24 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0924 PM HAIL EASTON KS 39.35N 95.12W
05/24/2004 1.00 INCH LEAVENWORTH KS EMERGENCY MNGR
&&
GALocal storm report, May 24, 9:29 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
929 PM CDT MON MAY 24 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND GST SMITHVILLE 39.38N 94.57W
05/24/2004 70 MPH CLAY MO AMATEUR RADIO
&&
GAThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:02 PM CDT | Tornado Warning | EAX | Worth | 43 min |
| May 24, 7:04 PM CDT | Tornado Warning | EAX | Sullivan | 41 min |
| May 24, 7:09 PM CDT | Severe Thunderstorm Warning | EAX | Holt | 51 min |
| May 24, 7:11 PM CDT | Tornado Warning | EAX | Sullivan | 34 min |
| May 24, 7:14 PM CDT | Tornado Warning | EAX | Macon | 61 min |
| May 24, 7:16 PM CDT | Tornado Warning | EAX | Gentry, Harrison | 59 min |
| May 24, 7:21 PM CDT | Tornado Warning | EAX | Andrew, Holt, Nodaway | 54 min |
| May 24, 7:28 PM CDT | Flash Flood Warning | EAX | Holt | 6 hr |
| May 24, 7:30 PM CDT | Tornado Warning | EAX | Linn | 45 min |
| May 24, 7:39 PM CDT | Flash Flood Warning | EAX | Nodaway | 6 hr |
| May 24, 7:46 PM CDT | Severe Thunderstorm Warning | EAX | Mercer | 44 min |
| May 24, 8:02 PM CDT | Tornado Warning | EAX | DeKalb | 58 min |
| May 24, 8:09 PM CDT | Flash Flood Warning | EAX | Linn | 6 hr |
| May 24, 8:10 PM CDT | Tornado Warning | EAX | Macon | 50 min |
| May 24, 8:22 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Putnam | 53 min |
| May 24, 8:45 PM CDT | Severe Thunderstorm Warning | EAX | Sullivan | 30 min |
| May 24, 8:53 PM CDT | Severe Thunderstorm Warning | EAX | Adair | 37 min |
| May 24, 8:58 PM CDT | Severe Thunderstorm Warning | EAX | Macon | 47 min |
| May 24, 9:02 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 58 min |
| May 24, 9:10 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Lafayette | 65 min |
| May 24, 9:29 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Ray | 61 min |
| May 24, 9:31 PM CDT | Tornado Warning | EAX | Jackson | 44 min |
| May 24, 9:37 PM CDT | Tornado Warning | EAX | Lafayette | 83 min |
| May 24, 10:10 PM CDT | Severe Thunderstorm Warning | EAX | Ray | 65 min |
| May 24, 10:27 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 63 min |
| May 24, 10:28 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 62 min |
| May 24, 10:34 PM CDT | Severe Thunderstorm Warning | EAX | Randolph | 41 min |
| May 24, 11:00 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 45 min |
| May 24, 11:11 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 64 min |
| May 25, 2:49 AM CDT | Severe Thunderstorm Warning | EAX | Cass | 41 min |
| May 25, 12:40 PM CDT | Flash Flood Warning | EAX | Cooper | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.